MathSciNet Relay Station
MathSciNet bibliographic data
MR1844192 (2002f:35131) 35K55 (35K50 35K90 35R70)
Sato, Naoki; Aiki, Toyohiko Phase field equations with constraints under nonlinear dynamic boundary conditions. Commun. Appl. Anal. 5 (2001), no. 2, 215–234.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement